# SDR HSYA200600003

- Difficulty date: September 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N223AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120021
- Aircraft time: 36,458 hours, 33,892 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO AUA CREW WAS UNABLE TO EXTEND LANDING GEAR USING NORMAL CONTROLS.  THE CREW ELECTED TO USE THE EMERGENCY LANDING GEAR EXTENSION SYSTEM, AND THE GEAR WAS SUCCESSFULLY EXTENDED AND AIRCRAFT LANDED AT AUA WITHOUT FURTHER DIFFICULTY.  THIS IS A REPEAT FROM PREVIOUS FLIGHT ON 9/21/06 WHERE AFTER SEVERAL ATTEMPTS THE GEAR EXTENDED USING NORMAL CONTROLS.  ON THIS PREVIOUS FLIGHT MAINTENANCE CLEANED PROX SWITCH CONTACTS AND CONDUCTED 12 SUCCESSFUL LANDING GEAR EXTENSIONS ON JACKS BEFORE AIRCRAFT WAS RETURNED TO SERVICE.  AS OF THIS SUBMISSION MAINTENANCE SUSPECTS THE CAUSE TO BE A FAULTY LG SOLENOID VALVE, HOWEVER THE AIRCRAFT HAS NOT RETURNED TO SERVICE.  SDR WILL BE UPDATED WITH PARTS INFORMATION WHEN
